Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Examples relating to normality in topological spaces


Author: H. H. Corson
Journal: Trans. Amer. Math. Soc. 99 (1961), 205-211
MSC: Primary 54.23
DOI: https://doi.org/10.1090/S0002-9947-1961-0124024-7
MathSciNet review: 0124024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0124024-7
Article copyright: © Copyright 1961 American Mathematical Society